2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics


Journal: Nonlinear Science Letters A
(ISSN 2519-9072(Online), ISSN 2076-2275 (Print))          Vol. 1 No. 4
Generalized Jacobi Elliptic Function Method and Non-travelling Wave Solutions
E. A-B. Abdel-Salam1,2 , Z. I. A. Al-Muhiameed1
1. Qassim University, Department of Mathematics, Faculty of Science, Buraida, Saudi Arabia
Abstract: The generalized Jacobi elliptic function method is elucidated, and the (2+1)-dimensional asymmetric Nizhink-Novikov-Vesselov (ANNV) system is used as an example to illustrate the solution procedure. With the aid of symbolic computation, many new quasi-doubly periodic non-travelling wave solutions are obtained, and the evolution of doubly periodic non-travelling wave solutions in the background waves is investigated, and their structures are discussed graphically.

Keywords: Soliton-like solution; generalized Jacobi elliptic function solutions; quasi-periodic; periodic wave; (2+1)-dimensional Korteweg-de-Vries (KdV) system; Boiti-Leon-Manna-Pempinelli system

Biographical Notes:

Contents:

Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 829213th visitor.